# SDR AALA20090726LGA01

- Difficulty date: July 25, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 28,607 hours, 13,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - ONE FORWARD FLASHLIGHT HAS SAFETY STRAP MISSING.  REPLACED SAFETY STRAP FOR FORWARD FLASHLIGHT.
